# SDR DALA2016032302268

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME IS CORRODED AT LOWER MIDDLE SURFACE.  REPLACED FWD CARGO DOOR FRAME IAW SRM 51-41-02, 51-41-05, 51-41-08, 53-20-15 REPAIR 6, WITH NEW SECTION.
